This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Some Theory Concerning Certification of Mathematical Subroutines by Black Box Testing
June 1987 (vol. 13 no. 6)
pp. 677-682
R.P. Roe, Department of Mathematics, Fort Lewis College
Several inequalities are derived for use in certifying function subroutines by means of black box testing. It is assumed that a function is approximated by means of a polynomial of limited degree on a closed interval. These inequalities give upper bounds on the error of the approximation over the entire interval based on the error measured over a finite sample and known properties of the function.
Index Terms:
testing, Certification, sampling
Citation:
R.P. Roe, J.H. Rowland, "Some Theory Concerning Certification of Mathematical Subroutines by Black Box Testing," IEEE Transactions on Software Engineering, vol. 13, no. 6, pp. 677-682, June 1987, doi:10.1109/TSE.1987.233205
Usage of this product signifies your acceptance of the Terms of Use.